# SDR AALA980454

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER INSIDE ANGLE OF DELTA BEAM AT FORWARD LEFT CORNER.  INSTALLED STAINLESS STEEL CAD PLATE STIFFENER AT FORWARD ROW OF DELTA BEAM WEB PER 51-40-4 PAGES 1-5.  TST:  54,870 HOURS. CYCLES:  33,161.  (X)
